# SDR 02FDEA00579

- Difficulty date: August 10, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-100
- Aircraft serial: 19719
- Aircraft time: 66,296 hours, 49,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8R CRACKED AT BS 600.  REMOVED AND REPLACED STRINGER PER SRM 53-10-01, 51-40-4.
